Back
 JAMP  Vol.5 No.2 , February 2017
An Iterative Algorithm for Generalized Mixed Equilibrium Problems and Fixed Points of Nonexpansive Semigroups
Abstract:
In this works, by using the modified viscosity approximation method associated with Meir-Keeler contractions, we proved the convergence theorem for solving the fixed point problem of a nonexpansive semigroup and generalized mixed equilibrium problems in Hilbert spaces.
Cite this paper: Kim, J. , din, S. and Won Hee, W. (2017) An Iterative Algorithm for Generalized Mixed Equilibrium Problems and Fixed Points of Nonexpansive Semigroups. Journal of Applied Mathematics and Physics, 5, 276-293. doi: 10.4236/jamp.2017.52025.
References

[1]   Blum, E. and Oettli, W. (1994) From Optimization and Variational Inequality to Equilibrium Problems. Math. Stud., 63, 123-145.

[2]   Kim, J.K. and Chang, S.S. (2014) Generalized Mixed Equilibrium Problems for an Infinite Family of Quasi-ø-Nonexpansive Mappings in Banach Spaces. Nonlinear Anal. and Convex Anal., RIMS Kokyuroku, Kyoto Univ., 1923, 28-41.

[3]   Yang, L. Zhao, F. and Kim, J.K. (2012) Hybrid Projection Method for Generalized Mixed Equilibrium Problem and Fixed Point Problem of Infinite Family of Asymptotically Quasi-Nonexpansive Mappings in Banach Spaces. Applied Mathematics and Computation, 218, 6072-6082. https://doi.org/10.1016/j.amc.2011.11.091

[4]   Ahmad, M.K. and Salahuddin (2012) A Stable Perturbed Algorithms for a New Class of Generalized Nonlinear Implicit Quasi Variational Inclusions in Banach Spaces. Advances in Pure Mathematics, 2, 139-148. https://doi.org/10.4236/apm.2012.23021

[5]   Ahmad, M.K., Salahuddin and Boulbrachene, M. (2008) Generalized Multivalued Vector Quasi Equlibrium Problems. Adv. Nonlinear Var. Inequal., 11, 25-34.

[6]   Kim, J.K. (2011) Strong Convergence Theorems by Hybrid Projection Methods for Equilibrium Problems and Fixed Point Problems of the Asymptotically Quisi-Non- expansive Mappings. Fixed Point Theory and Appl. https://doi.org/10.1186/1687-1812-2011-10

[7]   Kim, J.K. (2015) Convergence Theorems of Iterative Sequences for Generalized Equilibrium Problems Involving Strictly Pseudocontractive Mappings in Hilbert Spaces. Jour. of Comput. Anal. and Appl., 18, 454-471.

[8]   Kim, J.K., Cho, S.Y. and Qin, X.L. (2011) Some Results on Generalized Equilibrium Problems Involving Strictly Pseudocontractive Mappings. Acta Math. Sci., Series B, 31, 2041-2057,

[9]   Kim, J.K., Cho, S.Y. and Qin, X.L. (2010) Hybrid Projection Algorithms for Generalized Equilibrium Problems and Strictly Pseudocontractive Mappings. Jour. of Inequalities and Appl., Article ID: 312062, 17 p.

[10]   Kim, J.K. and Kim, K.S. (2010) New Systems of Generalized Mixed Variational Inequalities with Nonlinear Mappings in Hilbert Spaces. Jour. of Comput. Anal. and Appl., 12, 601-612.

[11]   Kim, J.K. and Kim, D.S. (2004) A New System of Generalized Nonlinear Mixed Variational Inequalities in Hilbert Spaces. Jour. of Convex Analysis, 11, 235-243.

[12]   Kim, J.K. and Salahuddin (2015) The Existence of Deterministic Random Generalized Vector Equilibrium Problems. Nonlinear Funct. Anal. Appl., 20, 453-464.

[13]   Browder, F.E. and Petryshyn, W.V. (1967) Construction of Fixed Points of Nonlinear Mappings in Hilbert Spaces. J. Math. Anal. Appl., 20, 197-228. https://doi.org/10.1016/0022-247X(67)90085-6

[14]   Halpern (1967) Fixed Points of Nonexpansive Maps. Bull. Amer. Math. Soc., 73, 957-961.

[15]   Moudafi, A. (2000) Viscosity Approximation Methods for Fixed Point Problems. J. Math. Anal. Appl., 241, 46-55. https://doi.org/10.1006/jmaa.1999.6615

[16]   Suzuki, T. (2007) Moudafi’s Viscosity Approximations with Meir-Keeler Contractions. J. Math. Anal. Appl., 325, 342-352. https://doi.org/10.1016/j.jmaa.2006.01.080

[17]   Petrusel, A. and Yao, J.C. (2008) Viscosity Approximation to Common Fixed Points of Families of Nonexpansive Mappings with Generalized Contractions Mappings. Nonlinear Anal. TMA, 69, 1100-1111. https://doi.org/10.1016/j.na.2007.06.016

[18]   Takahashi, S. and Takahashi, W. (2007) Viscosity Approximation Methods for Equilibrium Problems and Fixed Point Problems in Hilbert Spaces. J. Math. Anal. Appl., 331, 506-515. https://doi.org/10.1016/j.jmaa.2006.08.036

[19]   Ahmad, M.K. and Salahuddin (2006) Perturbed Three Step Approximation Process with Errors for a General Implicit Nonlinear Variational Inequalities. Int. J. Math. Math. Sci., Article ID: 43818. https://doi.org/10.1155/IJMMS/2006/43818

[20]   Chen, R. and Song, Y. (2007) Convergence Common Fixed Point of Nonexpansive Semigroups. J. Comput. Appl. Math., 200, 566-575. https://doi.org/10.1016/j.cam.2006.01.009

[21]   Liu, Z., Lee, J. and Kim, J.K. (2000) On Meir-Keeler Type Contractive Mappings with Diminishing Orbital Diameters. Nonlinear Funct. Anal. and Appl., 5, 73-83.

[22]   Saeidi, S. (2009) Iterative Algorithms for Finding Common Solutions of Variational Inequalities and Systems of Equilibrium Problems and Fixed Points of Families and Semigroups of Nonexpansive Mappings. Nonlinear Anal. TMA, 70, 4195-4208. https://doi.org/10.1016/j.na.2008.09.009

[23]   Suantai, S. and Cholamjiak, P. (2014) Algorithms for Solving Generalized Equilibrium Problems and Fixed Point of Nonexpansive Semigroups in Hilbert Spaces. Optimizations, 63, 799-815. https://doi.org/10.1080/02331934.2012.684355

[24]   Takahashi, S. and Takahashi, W. (2008) Strong Convergence Theorem for a Generalized Equilibrium Problem and a Nonexpansive Mapping in Hilbert Spaces. Nonlinear Anal. TMA, 69, 1025-1023. https://doi.org/10.1016/j.na.2008.02.042

[25]   Takahashi, W. and Toyoda, M. (2003) Weak Convergence Theorems for Nonexpansive Mappings and Monotone Mappings. J. Optim. Theory Appl., 118, 417-428. https://doi.org/10.1023/A:1025407607560

[26]   Xu, H.K. (2005) A Strong Convergence Theorem for Contraction Semi-groups in Banach Spaces. Bull. Austral Math. Soc., 72, 371-379. https://doi.org/10.1017/S000497270003519X

[27]   Kim, J.K. and Tuyen, T.M. (2015) Viscosity Approximation Method with Meir- Keeler Contractions for Common Zero of Accretive Operators in Banach Spaces. Fixed Point Theory and Appl., 2015.

[28]   Kim, J.K. and Li, G. (2000) Nonlinear Ergodic Theorems for Reversible Semigroups of Lipschitzian Mappings in Banach Spaces. Dynamic Systems and Appl., 9, 255- 268.

[29]   Lau, A.T. (2008) Invariant Means and Fixed Point Properties of Semigroup of Nonexpansive Mappings. Taiwanese J. Math., 12, 1525-1542.

[30]   Kim, J.K. and Li, G. (2000) Asymptotic Behavior for an Almost-Orbit of Nonexpansive Semigroups in Banach Spaces. Bull. Austral Math. Soc., 61, 345-350. https://doi.org/10.1017/S0004972700022358

[31]   Lim, T.C. (2001) On Characterizations of Meir-Keeler Contractive Maps. Nonlinear Anal. TMA, 46, 113-120. https://doi.org/10.1016/S0362-546X(99)00448-4

[32]   Takahashi, W. (1981) A Nonlinear Ergodic Theorem for an Amenable Semigroup of Nonexpansive Mappings in a Hilbert Spaces. Proc. Am. Math. Soc., 81, 253-256. https://doi.org/10.1090/S0002-9939-1981-0593468-X

[33]   Li, G. and Kim, J.K. (2003) Nonlinear Ergodic Theorems for Commutative Semigroups of Non-Lipschitzian Mappings in Banach Spaces. Houston Jour. Math., 29, 231-246.

[34]   Meir, A. and Keeler, E. (1969) A Theorem on Contractive Mappings. J. Math. Anal. Appl., 28, 326-329. https://doi.org/10.1016/0022-247X(69)90031-6

[35]   Lin, Q. (2009) Viscosity Approximation for Common Fixed Points of a Nonexpansive Semigroup with a Generalized Contraction Mappings. Nonlinear Anal. TMA, 71, 5451-5457. https://doi.org/10.1016/j.na.2009.04.033

[36]   Xu, H.K. (2002) Iterative Algorithms for Nonlinear Operators. J. London Math. Soc., 66, 240-256. https://doi.org/10.1112/S0024610702003332

[37]   Suzuki, T. (2005) Strong Convergence of Krasnoselskic and Mann’s Type Sequences for One Parameter Nonexpansive Semigroups without Brochner Integrals. J. Math. Anal. Appl., 305, 227-239. https://doi.org/10.1016/j.jmaa.2004.11.017

[38]   Zegeye, H. and Shahzad, N. (2012) Strong Convergence Theorem for a Common Fixed Solution of Variational Inequalities and Fixed Point Problems. Adv. Fixed Point Theory, 2, 374-397.

[39]   Goebel, K. and Kirk, W.A. (1990) Topics in Metric Fixed Point Theory. Cambridge Studies Adv. Math., Vol. 28, Cambridge University Press, Cambridge, UK. https://doi.org/10.1017/CBO9780511526152

[40]   Bruck, R.E. (1981) On the Convex Approximation Property and the Asymptotic Behaviour of Nonlinear Contractions in Banach Spaces. Israel J. Math., 38, 304-314. https://doi.org/10.1007/BF02762776

 
 
Top